Subspace-restricted singular value decompositions for linear discrete ill-posed problems

M.E. Hochstenbach, L. Reichel

Research output: Book/ReportReportAcademic

5 Citations (Scopus)
61 Downloads (Pure)

Abstract

The truncated singular value decomposition is a popular solution method for linear discrete ill-posed problems. These problems are numerically underdetermined. Therefore, it can be beneficial to incorporate information about the desired solution into the solution process. This paper describes a modification of the singular value decomposition that permits a specified linear subspace to be contained in the solution subspace for all truncations. Modifications that allow the range to contain a specified subspace, or that allow both the solution subspace and the range to contain specified subspaces also are described.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages16
Publication statusPublished - 2010

Publication series

NameCASA-report
Volume1028
ISSN (Print)0926-4507

Fingerprint

Dive into the research topics of 'Subspace-restricted singular value decompositions for linear discrete ill-posed problems'. Together they form a unique fingerprint.

Cite this